# SDR KNNA200700020

- Difficulty date: March 4, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,833 hours, 42,385 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2024T3
- Part serial: PO10741
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L-2 EXTERIOR SURFACE, UPPER AFT CORNER, SKIN BEND.  PROVIDE INSTRUCTIONS ON REPAIR OF DOOR SKIN.  CUT OUT BEND CORNER AND REPAIR PER SRM 52-00-3 FIGURE 5.
